# SDR DALA1022899868

- Difficulty date: September 15, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 72,525 hours, 68,206 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN BULKHEAD SUPPORT ANGLE AT BS 699 STRINGER 24R. REPAIRED IAW SRM 51-10-4, SRM 51-10-3 & SRM 53-13-3.
